Post # 1
I have been on an antibiotic for two weeks (Amoxicillin). FH and I were intimate a few days ago and now I’m worried that I could be pregnant. I’ve heard differeing opinions on whether or not antibiotics actually affect birth control, so I was hoping someone could help. Today when I went to the bathroom I noticed that I had some clear, jelly like discharge (kind of similar to when you’re ovulating). This is making me so nervous. Can anyone give some advise?
Post # 2
Sorry – also, should include that we used a condom as backup, but again, just worried.
Post # 3
Antibiotics in general don’t affect birth control, only rifampin.
If you are using hormonal birth control and a condom then it is unlikely you are pregnant, however there is always a small chance.
Post # 4
Mate, you used a condom. If you used it correctly you’re fine. Come on, use your head.
Post # 5
You should be fine. If in doubt or you start having more symptoms, take a test once you’re able. Doesn’t hurt!
Post # 6
I’d say relax until it’s time to take a test.
Post # 7
It’s unlikely that you’re pregnant. However, antibiotics do interact with your body’s normal flora, so if your discharge is accompanied with any itching, burning, other unusual symptoms, then it may be something like bacterial vaginosis. If it’s clear and normal, then everything sounds fine.
Post # 8
It’s more likely that you have the beginnings of a yeast infection due to antibiotic use.